# SDR SWAA2020031742527

- Difficulty date: March 10, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED ON STAB STA 120.30 AND 18 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER (1 EA)         REPAIRED INSPAR RIB LOCATED ON STAB STA 120.30 AND 18 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER (1EA) IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4
